# SDR P5CA2018122650390

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,237 hours, 21,029 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141T480013
- Part serial: H4405
- Condition: Arced
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS LOWER WINDOW INTERMITTENTLY ARCING/SPARKING IN FLIGHT. APPEARS TO BE COMING FROM  ELECTRICAL STRIP IN WINDOW BURN MARKS PRESENT.( REMOVED AND REPLACED 1L WINDOW IAW B767 AMM 56-11-01-004-039 AND B767  AMM 56-11-01-404-017. OPS CHECK GOOD.  WINDOW PN OFF 141T4800-13  SN OFF H4405   PN ON 141T4801-49 SN 3118716  NOTE- PER MCC REQUEST ALSO REPLACED L1 WINDOW HEAT CONTROL UNIT OPS CHECK OK (PN 624066-5  SN OFF 0190-1295 SN ON 083C-450) )
